# SDR CALA2025022000398

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 94,315 hours, 37,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AFT MAIN CABIN, BETWEEN FR 69 AND FR 70, Y1732 SHEAR PLATE/TRAY, LH SIDE, HAS CORROSION. TRANSCRIBED FROM HAECO GSO NR 9282039 REMOVED AND REPLACED LATERAL SHEAR PLATE BETWEEN LH FR 69 TO FR 70 Y1732 PER AIRBUS DWG 853474180 ISSUE U AND A320-200 SRM 51-12-11.
